# SDR BSYA200500016

- Difficulty date: October 26, 2005
- Submitted: October 26, 2005
- Operation: Air carrier
- Aircraft: N297AT
- Make and model: Beech 58
- Aircraft serial: TH1349
- Aircraft time: 9,029 hours, 9,029 cycles
- Engine: Cont IO520CB
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Unsecure
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

COCKPIT DOOR POPPED OPEN AFTER TAKEOFF, RETURNED AND LANDED PROPERLY, SECURED DOOR AND CONTINUED WITH FLIGHT.
